# SDR TWAA0104601

- Difficulty date: March 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 32,214 hours, 26,238 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AFT OF THE AFT GALLEY.  REPLACED THE POWER PACK.  CHECK-C 2-23-01 STL.
